# SDR 0101431146

- Difficulty date: January 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Aircraft time: 78,726 hours, 29,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON LOWER END OF BEAM AT BS 1521 PRESSURE BULKHEAD.  REPAIRED PER EA 11-182647.
